# SDR YV3R2021070700469

- Difficulty date: June 30, 2021
- Submitted: July 7, 2021
- Operation: General aviation
- Aircraft: N144KD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14307
- Aircraft time: 782 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 7697
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE READS LOW 2-5%.
